# SDR TWAA9902902

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 991158221
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FORWARD RIGHT CABIN DOOR HAD THE BOTTOM DOOR BEAM CRACKED.  INSTALLED NEW DOOR BEAM PER SRM 51-30-2.  CHECK-C 8-27-98 STL.
